Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 76, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 7, 2017, 3:26 PM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 3:26 PM EDT (19:26 UTC)
- Expired
- Jul 7, 2017, 4:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Berkeley County, SC, Charleston County, SC
The radar
The Wilmington radar (KLTX), 140 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:44 PM EDT | TSTM WND DMG | 7 Nw Garris Landing, SC | CHARLESTON COUNTY CONSOLIDATED DISPATCH REPORTED A TREE DOWN AND IN THE ROADWAY ON HALFWAY CREEK ROAD NEAR UNITED DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1018 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
107
WUUS52 KCHS 071926
SVRCHS
SCC015-019-072030-
/O.NEW.KCHS.SV.W.0076.170707T1926Z-170707T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
326 PM EDT FRI JUL 7 2017
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Charleston County in southeastern South Carolina...
Berkeley County in southeastern South Carolina...
* Until 430 PM EDT
* At 326 PM EDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Naval Weapons Station
Charleston to Goose Creek, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Goose Creek, McClellanville, Awendaw, Garris Landing, Hampton
Plantation State Park, Cape Island, Lighthouse Island and Cape
Romain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3310 7927 3307 7931 3303 7932 3298 7941
3298 7951 3292 7954 3298 8005 3312 7990
3323 7957 3322 7945 3316 7937 3314 7927
TIME...MOT...LOC 1926Z 258DEG 32KT 3307 7985 3299 8003
HAIL...0.88IN
WIND...60MPH
$$4 follow-up statements
304
WWUS52 KCHS 071940
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
340 PM EDT FRI JUL 7 2017
SCC015-019-072030-
/O.CON.KCHS.SV.W.0076.000000T0000Z-170707T2030Z/
Charleston SC-Berkeley SC-
340 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...
At 340 PM EDT, severe thunderstorms were located along a line
extending from 14 miles west of McClellanville to 6 miles northeast
of Naval Weapons Station Charleston, moving east at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
McClellanville, Awendaw, Garris Landing, Hampton Plantation State
Park, Cape Island, Lighthouse Island, Cape Romain and Huger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3307 7931 3303 7932 3298 7941 3298 7951
3292 7954 3297 7995 3312 7986 3323 7957
3322 7945 3316 7937 3314 7927 3310 7927
TIME...MOT...LOC 1940Z 258DEG 33KT 3310 7972 3300 7987
HAIL...0.88IN
WIND...60MPH
$$136
WWUS52 KCHS 071955
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
355 PM EDT FRI JUL 7 2017
SCC015-019-072030-
/O.CON.KCHS.SV.W.0076.000000T0000Z-170707T2030Z/
Charleston SC-Berkeley SC-
355 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...
At 354 PM EDT, severe thunderstorms were located along a line
extending from 9 miles west of McClellanville to 16 miles east of
Naval Weapons Station Charleston, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 344 pm the Charleston County Dispatch
reported a tree down on Halfway Creek Road near Awendaw.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
McClellanville, Awendaw, Garris Landing, Hampton Plantation State
Park, Cape Island, Lighthouse Island, Cape Romain and Santee Coastal
Reserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3307 7931 3303 7932 3298 7941 3298 7951
3292 7954 3295 7981 3313 7977 3322 7945
3316 7937 3314 7927 3310 7927
TIME...MOT...LOC 1954Z 259DEG 34KT 3312 7962 3300 7968
HAIL...<.75IN
WIND...60MPH
$$651
WWUS52 KCHS 072001
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
401 PM EDT FRI JUL 7 2017
SCC015-072011-
/O.CAN.KCHS.SV.W.0076.000000T0000Z-170707T2030Z/
Berkeley SC-
401 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
LAT...LON 3307 7931 3303 7932 3298 7941 3298 7951
3292 7954 3294 7967 3311 7965 3313 7964
3313 7960 3316 7956 3314 7952 3319 7949
3322 7945 3316 7937 3314 7927 3310 7927
TIME...MOT...LOC 2001Z 260DEG 33KT 3311 7955 3299 7962
$$
SCC019-072030-
/O.CON.KCHS.SV.W.0076.000000T0000Z-170707T2030Z/
Charleston SC-
401 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CHARLESTON COUNTY...
At 401 PM EDT, severe thunderstorms were located along a line
extending from near McClellanville to 19 miles northeast of Mount
Pleasant, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
McClellanville, Awendaw, Garris Landing, Hampton Plantation State
Park, Cape Island, Lighthouse Island, Cape Romain and Santee Coastal
Reserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3307 7931 3303 7932 3298 7941 3298 7951
3292 7954 3294 7967 3311 7965 3313 7964
3313 7960 3316 7956 3314 7952 3319 7949
3322 7945 3316 7937 3314 7927 3310 7927
TIME...MOT...LOC 2001Z 260DEG 33KT 3311 7955 3299 7962
HAIL...<.75IN
WIND...60MPH
$$851
WWUS52 KCHS 072026
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
426 PM EDT FRI JUL 7 2017
SCC019-072036-
/O.EXP.KCHS.SV.W.0076.000000T0000Z-170707T2030Z/
Charleston SC-
426 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON COUNTY WILL EXPIRE
AT 430 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.
LAT...LON 3307 7931 3303 7932 3298 7941 3298 7951
3292 7954 3294 7967 3311 7965 3313 7964
3313 7960 3316 7956 3314 7952 3319 7949
3322 7945 3316 7937 3314 7927 3310 7927
TIME...MOT...LOC 2026Z 258DEG 32KT 3315 7931 3303 7938
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:19 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 7, 1:19 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Charleston SC 119 PM EDT Fri Jul 7 2017 .SYNOPSIS... Atlantic high pressure will prevail this afternoon. A weak cold front will approach the area this weekend. Atlantic high pressure will return early next week. && .NEAR TERM /THROUGH TONIGHT/... This Afternoon: High pressure will gradually retreat over the western Atlantic while a low pressure trough shifts over the Appalachian Mountains and Mid-Atlantic states, enhancing a piedmont trough inland. The overall trend will favor warm conditions and a few showers and/or thunderstorms over inland areas and along the Savannah River Basin initially this afternoon. Shower and thunderstorm coverage could gradually increase late afternoon into the evening, mainly over inland locations where convective outflows sourced from the Midlands drift into the area. DCAPE values around 1200 J/kg along with SBCAPE values between 3500-4500 J/kg support pulse type thunderstorms capable of producing strong and/or damaging winds, especially over inland locations in Southeast South Carolina. In regards to temps, 1000-850mb thickness values along with a west downsloping wind support highs in the mid 90s away from the immediate coast. The only relief will come with a shower or thunderstorm. These temps along with afternoon dewpts mixing out into the low/mid 70s support heat index values up to 104-107 degrees for much of the area. Tonight, any convection should fade during the mid to late evening. However, the approach of the sfc trough could support isolated storms well into tonight. A slight chance of showers and/or thunderstorms will therefore remain in the forecast. Low temperatures are forecast to range from the mid 70s inland to near 80 over the beaches. && .SHORT TERM /SATURDAY THROUGH MONDAY/... Saturday: A weak cold front draped near the Appalachians will slowly slide towards the forecast area through the weekend, while the outer fringe of the Bermuda High attempts to hang on locally. Sufficient moisture and CAPE will exist over the forecast area, providing support for some stronger to marginally-severe pulse-type thunderstorms, mainly in the afternoon and evening. 0-6 km shear values of only 10-15 knots will not broadly support significant storm organization, but locally enhanced shear near cell and boundary interactions could enhance storm updrafts. Anticipate temperatures around normal, with highs peaking in the mid 90s most locations inland, and lows in the mid to upper 70s. Sunday: The cold front will attempt to push into the forecast area, but consensus of available guidance suggests it will stall just outside of our inland counties. Regardless of that exact location, near the front will exist some degree of enhanced support for convection, with plenty of available moisture ahead of the front. 0- 6 km shear values will increase slightly near the front, but still only around 20-25 kts, which is much less than ideal for significant storm organization. Increased cloud cover is reasonable given the proximity of the front and combined with the potential for greater convective coverage, maximum temperatures should be a degree or two cooler. Monday: The Bermuda High will attempt to build back into the forecast area as the stalled front dissipates. The GFS ensemble hints at greater convective coverage on Monday relative to the weekend, but other deterministic models are in reasonable agreement that both surface pressures and heights aloft will be rising, which does not support the GEFS' claim. Surface-based CAPEs also appear lower Monday than previous days. Regardless, a chance for thunderstorms will continue to be advertised in the forecast, primarily in the afternoon. Near-normal temperatures are anticipated. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... The Bermuda high will continue to build in through much of next week while a weak trough persists aloft. For now, POPs in this period will remain near climatological normals. Near-normal temperatures are anticipated. && .AVIATION /17Z FRIDAY THROUGH TUESDAY/... VFR conditions will likely prevail at both CHS and SAV terminals through 18Z Saturday. However, a brief shower or thunderstorm could impact either terminal this afternoon into early evening hours. Confidence is too low to include flight restrictions at either terminal at this time. Deep mixing should result in wind gusts between 15-20 kt this afternoon at the CHS terminal. Extended Aviation Outlook: Potential for brief restrictions will exist at KCHS and KSAV each day if terminals are directly impacted by showers/thunderstorms, primarily during afternoon and early evening hours. && .MARINE... This Afternoon and Tonight: The pressure gradient should increase slightly across the marine zones as a low pressure trough reaches the Midlands this afternoon. Steady southwest winds are forecast today through tonight, with occasional wind gusts of 25 kts this evening into early overnight hours across northern South Carolina waters off the Charleston County coast. Given the duration of the event, a Small Craft Advisory is not anticipated. Seas should range between 2-4 ft, with occasional 5 ft seas beyond 15 nm in northern South Carolina waters tonight. Saturday through Tuesday: Winds and seas are expected to remain below Small Craft Advisory criteria through this period underneath the Bermuda High. As a cold front nears, there is potential for the pressure gradient to tighten, increasing winds and seas up to 20-25 knots and 4-5 ft, respectively. The front will dissipate early next week, and the Bermuda High will regain primary influence over the waters, with S-SW winds averaging 15 knots and seas 2-4 ft, both on a decreasing trend through the early part of the week. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...DPB SHORT TERM...JMC LONG TERM...JMC AVIATION...DPB/JMC MARINE...DPB/JMC
Hazardous weather outlook, Jul 7, 3:09 AM EDT, 12 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 309 AM EDT Fri Jul 7 2017 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-080715- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 309 AM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jul 7, 2:33 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Charleston SC
233 PM EDT FRI JUL 7 2017
SCZ043-044-071900-
Inland Colleton-Dorchester-
233 PM EDT FRI JUL 7 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND
DORCHESTER COUNTIES...
At 232 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Cottageville, or 7 miles west of Givhans
Ferry State Park, moving east at 15 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
North Charleston, Summerville, Slands Bridge, Givhans Ferry State
Park, Ridgeville, Cottageville, Round O and Givhans.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3302 8015 3301 8018 3299 8015 3299 8013
3298 8013 3298 8014 3296 8012 3291 8009
3292 8057 3308 8059 3315 8032
TIME...MOT...LOC 1832Z 266DEG 14KT 3300 8050Special weather statement, Jul 7, 3:13 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston SC
313 PM EDT FRI JUL 7 2017
SCZ050-052-072000-
Tidal Berkeley-Charleston-
313 PM EDT FRI JUL 7 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY...
At 313 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Charleston to Bears
Bluff, and moving east at 15 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Charleston, North Charleston, Mount Pleasant, Downtown Charleston,
Fort Sumter, Isle Of Palms, Folly Beach and Sullivan's Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Beaches are especially dangerous during thunderstorms because
lightning will usually strike the tallest object in the vicinity.
Move off beaches and get in a sturdy structure or automobile
immediately. Many people have been killed by lightning on beaches in
the southeastern United States.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3287 7958 3274 7983 3267 7986 3260 7996
3252 8015 3260 8037 3290 7984
TIME...MOT...LOC 1913Z 279DEG 12KT 3279 7995 3262 8024Special weather statement, Jul 7, 3:18 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Charleston SC
318 PM EDT FRI JUL 7 2017
SCZ045-050-052-072000-
Inland Berkeley-Tidal Berkeley-Charleston-
318 PM EDT FRI JUL 7 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES...
At 318 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles west of Huger, or 7 miles north of Naval
Weapons Station Charleston, moving east at 15 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Goose Creek, Naval Weapons Station Charleston, Awendaw, Garris
Landing and Huger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3297 7956 3293 7956 3295 8002 3314 8002
3323 7955
TIME...MOT...LOC 1918Z 267DEG 15KT 3306 7993Local storm report, Jul 7, 3:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
322 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM MARINE TSTM WIND 2 SSW CHARLESTON 32.76N 79.95W
07/07/2017 M45 MPH CHARLESTON SC MESONET
THE WEATHERFLOW SITE NEAR CHARLESTON MEASURED A 39 KNOT
WIND GUST WITH A PASSING THUNDERSTORM.
&&
EVENT NUMBER CHS1700399
BSHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:33 PM EDT | Special Weather Statement | CHS | Dorchester | 27 min |
| Jul 7, 3:03 PM EDT | Special Marine Warning | CHS | 87 min | |
| Jul 7, 3:13 PM EDT | Special Weather Statement | CHS | Charleston | 47 min |
| Jul 7, 3:16 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 59 min |
| Jul 7, 3:18 PM EDT | Special Weather Statement | CHS | Berkeley | 42 min |
| Jul 7, 3:24 PM EDT | Special Marine Warning | CHS | 96 min | |
| Jul 7, 3:59 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 7, 4:35 PM EDT | Special Marine Warning | CHS | 115 min | |
| Jul 7, 4:56 PM EDT | Special Weather Statement | CHS | Dorchester | 49 min |
| Jul 7, 5:40 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 65 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.